# SDR IPXA10159702

- Difficulty date: May 5, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Engine: Pwa PW4158
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Inoperative
- Location: Slide Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR L1 SLIDE ARMING MECHANISM INOP.  REMOVED PANEL FOR ACCESS LINKAGE. FOUND SOUND BLANKET SMALL PIECE ON BOTTOM END OF DISARM REF MM 52-10-30-04 FIG 407. ALSO FOUND LIGHT & HERN BOTTOM WIRE TUBE HARNESS ON SIDE OF DISARM LEVER PREVENTING IT TO GO FULL DISARM. TY WRAPS HARNESS CUT OF WAY AND REMOVED AND RE- SECURED REMAINING. ALL ITEMS CHECKED GOOD.
